# SDR F3LA2018070300363

- Difficulty date: June 29, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N223FR
- Make and model: Airbus A320-214
- Aircraft serial: 2695
- Aircraft time: 40,440 hours, 26,645 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 44,266 hours, 21,495 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Helicoil
- Condition: Pulled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

CREW REPORT ON TAKEOFF/CLIMB ENGINE 2 LOSS OF OIL PRESSURE. PERFORMED ENGINE SHUTDOWN, DECLARED EMERGENCY AND RETURNED TO THE FIELD WITH NO OTHER ISSUES. CREW REPORTED NO PHYSICAL DAMAGED NOTED. MAINTENANCE INVESTIGATED AND FOUND NR 2 ENGINE OIL FILTER HELICOILS PULLED FROM HOUSING AND ENGINE HAD EVACUATED ENGINE OIL. DISPATCHED ROAD CREW AND REPLACED NR 2 ENGINE WITH SERVICEABLE ENGINE SN OFF 577210 SN ON 699851 REF AMM 71-22-11-210-042-B & 71-00-00-400-42-A. ROAD CREW ALSO PLACED OIL FILTERS ON TDI TO BE CHANGED BETWEEN 25-50 FLIGHT HOURS. ALSO COMPLETED SERVICE CHECK REFERENCE FFT-D05100-D0-1. RAN ENGINES OPS CHECK GOOD AND AIRCRAFT RELEASED FOR FLIGHT.
